# SDR HNAA2016021700035

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 57,927 hours, 65,725 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED WITH NO LOADS.  SWAPPED ELEVATOR HORN HEAT SWITCH 3015-S4 AND 3015-S5 TO ALTERNATE POSITION.  GROUND RAN ACFT WITH CREW.  OPS CHECKED GOOD IAW SRT MANUAL.
